Article ID: MTJPAM-D-21-00044

Title: Multi-index Fubini-type polynomials

Montes Taurus J. Pure Appl. Math. / ISSN: 2687-4814

Article ID: MTJPAM-D-21-00044; Volume 4 / Issue 1 / Year 2022, Pages 97-106

Document Type: Research Paper

Author(s): Musharraf Ali a , Richard B. Paris b

aDepartment of Mathematics, G.F. College, Shahjahanpur-242001, India

bDivision of Computing and Mathematics, Abertay University, Dundee DD1 1HG, UK

Received: 19 June 2021, Accepted: 19 October 2021, Published: 5 December 2021.

Corresponding Author: Musharraf Ali (Email address:

Full Text: PDF


We introduce a new family of two-variable Fubini-type polynomials by utilizing the multi-index Mittag-Leffler function. By means of this latter function, we also define a new type of Stirling numbers of the second kind. Furthermore, some analytical properties of the above-mentioned polynomials and numbers are discussed.

Keywords: Fubini polynomials, Truncated Fubini polynomials, Truncated Bernoulli polynomials, Truncated Euler polynomials, Stirling numbers of the second kind, Mittag-Leffler function, Wiman function

  1. R. P. Agarwal, A propos d’une note de M. Pierre Humbert, C.R. Seances Acad. Sci. 236 (21), 2031–2032, 1953.
  2. E. Bazhlekova, Completely monotone multinomial Mittag-Leffler type functions and diffusion equations with multiple time-derivatives, Fract. Calc. Appl. Anal. 24, 88–111, 2021.
  3. G. Dattoli, C. Ceserano and D. Sacchetti, A note on truncated polynomials, Appl. Math. Comput. 134, 595–605, 2003.
  4. U. Duran and M. Acikgoz, Truncated Fubini polynomials, Mathematics 7 (5), 431, 1–15, 2019.
  5. M. Ghayasuddin, M. Ali, W. A. Khan, K. S. Nisar and T. Abdeljawad, Some properties of the two-variable Fubini type polynomials, 2020, (Communicated).
  6. I. J. Good, The number of ordering of n candidates when ties are permitted, Fibonacci Quart. 13, 11–18, 1975.
  7. R. Gorenflo, A. Kilbas, F, Mainardi and S. Rogosin, Mittag-Leffler functions related topics and applications, Springer, Berlin, 2020.
  8. A. Hassen and H. D. Nguyen, Hypergeometric Bernoulli polynomials and Appell sequences, Int. J. Number Theory 4, 767–774, 2008.
  9. S. Khan, G. Yasmin and N. Ahmad, A note on truncated exponential-based Appell polynomials, Bull. Malays. Math. Sci. Soc. 40, 373–388, 2017.
  10. N. Kilar and Y. Simsek, A new family of Fubini-type numbers and polynomials associated with Apostol-Bernoulli numbers and polynomials, J. Korean Math. Soc. 54, 1605–1621, 2017.
  11. D. S. Kim, T. Kim, H. -I. Kwon and J. -W Park, Two variable higher-order Fubini polynomials, J. Korean Math. Soc. 55, 975–986, 2018.
  12. T. Kim, D. S. Kim and JG. -W. Jang, A note on degenerate Fubini polynomials, Proc. Jangjeon Math. Soc. 20, 521–531, 2017.
  13. V. Kiryakova, Multiple (multiindex) Mittag-Leffler functions and relations to generalized fractional calculus, J. Comput. Appl. Math. 118, 241–259, 2000.
  14. V. Kiryakova, The multi-index Mittag-Leffler functions as an important class of special functions of fractional calculus, Comput. Math. with Appl. 59, 1885–1895, 2010.
  15. V. Kiryakova, Unified approach to fractional calculus images of special functions – a survey, Mathematics 8 (12), 2260, 1–35, 2020.
  16. T. Komatsu and C. D. J. P. Ruiz, Truncated Euler polynomials, Math. Slovaca 88, 527–536, 2018.
  17. G. M. Luo, Q. M. and H. M. Srivastava, Some generalizations of the Apostol-Genocchi polynomials and the Stirling numbers of the second kind, Appl. Math. Comput. 217, 5702–5728, 2011.
  18. G. M. Mittag-Leffler, Sur la représentation analytique d’une branche uniforme d’une function monogène, Acta Math. 29, 101–182, 1905.
  19. J. Paneva-Konovska, From bessel to Multi-Index Mittag-Leffler functions: enumerable families, series in them and convergence, World Scientific, London, 2016.
  20. J. Paneva-Konovska, A survey on Bessel-type functions as multi-index Mittag-Leffler functions: Differential and integral relations, Intern. J. Appl. Math. 32 (3), 357–380, 2019.
  21. J. Paneva-Konovska and V. Kiryakova, On the multi-index Mittag-Leffler functions and their Mellin transforms, Int. J. Appl. Math. 33 (4), 549–571, 2020.
  22. R. B. Paris, Asymptotics of the special functions of fractional calculus, 297–325; In Handbook of fractional calculus with applications (A. Kochubei Yu. Luchko and J.A. Teneiro Machado eds.), De Gruyter, Berlin, 2019.
  23. E. D. Rainville, Special functions, Macmillan Company, New York, 1960. Reprinted by Chelsea Publishing Company, Bronx, New York, 1971.
  24. Y. Simsek, Interpolation functions for new classes of special numbers and polynomials via applications of p-adic integrals and derivative operator, Montes Taurus J. Pure Appl. Math. 3 (1), 38–61, 2021; Article ID: MTJPAM-D-20-00000.
  25. H. M. Srivastava and H. L. Manocha, A treatise on generating functions, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1984.
  26. H. M. Srivastava, S. Araci, W. A. Khan and M. Acikgoz, A note on the truncated-exponential based Apostol-type polynomials, Symmetry 11 (4), 538, 1–20, 2019.
  27. D. D. Su and Y. He, Some identities for the two variable Fubini polynomials, Mathematics 7 (2), 115, 1–11, 2019.
  28. A. Wiman, Uber den Fundamentalsatz in der Theorie der Funktionen Eα(x), Acta Math. 29, 191–207, 1905.
  29. G. Yasmin, S. Khan and N. Ahmad, Operational methods and truncated exponential-based Mittag-Leffler polynomials, Mediterr. J. Math. 13 (4), 1555–1569, 2016.